On invariant measure of the circle maps

Habibulla Akhadkulov, Mohd. Salmi Md. Noorani, Akhtam Dzhalilov

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let f be piecewise smooth circle homeomorphisms with break points and the rotation number ρ is irrational. We provide a necessary condition for the absolute continuity of f-invariant measure with respect to Lebesgue measure.

Original languageEnglish
Article number012011
JournalJournal of Physics: Conference Series
Volume435
Issue number1
DOIs
Publication statusPublished - 2013

Fingerprint

continuity

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On invariant measure of the circle maps. / Akhadkulov, Habibulla; Md. Noorani, Mohd. Salmi; Dzhalilov, Akhtam.

In: Journal of Physics: Conference Series, Vol. 435, No. 1, 012011, 2013.

Research output: Contribution to journalArticle

Akhadkulov, Habibulla ; Md. Noorani, Mohd. Salmi ; Dzhalilov, Akhtam. / On invariant measure of the circle maps. In: Journal of Physics: Conference Series. 2013 ; Vol. 435, No. 1.
@article{faed9de71702475c9cc300d692684135,
title = "On invariant measure of the circle maps",
abstract = "Let f be piecewise smooth circle homeomorphisms with break points and the rotation number ρ is irrational. We provide a necessary condition for the absolute continuity of f-invariant measure with respect to Lebesgue measure.",
author = "Habibulla Akhadkulov and {Md. Noorani}, {Mohd. Salmi} and Akhtam Dzhalilov",
year = "2013",
doi = "10.1088/1742-6596/435/1/012011",
language = "English",
volume = "435",
journal = "Journal of Physics: Conference Series",
issn = "1742-6588",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - On invariant measure of the circle maps

AU - Akhadkulov, Habibulla

AU - Md. Noorani, Mohd. Salmi

AU - Dzhalilov, Akhtam

PY - 2013

Y1 - 2013

N2 - Let f be piecewise smooth circle homeomorphisms with break points and the rotation number ρ is irrational. We provide a necessary condition for the absolute continuity of f-invariant measure with respect to Lebesgue measure.

AB - Let f be piecewise smooth circle homeomorphisms with break points and the rotation number ρ is irrational. We provide a necessary condition for the absolute continuity of f-invariant measure with respect to Lebesgue measure.

UR - http://www.scopus.com/inward/record.url?scp=84878033615&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878033615&partnerID=8YFLogxK

U2 - 10.1088/1742-6596/435/1/012011

DO - 10.1088/1742-6596/435/1/012011

M3 - Article

VL - 435

JO - Journal of Physics: Conference Series

JF - Journal of Physics: Conference Series

SN - 1742-6588

IS - 1

M1 - 012011

ER -